ParametricArchitecture

Computational Design: NEXT 9.0

Save Project

Computational Design: NEXT 9.0

Topic: COMPUTATIONAL DESIGN: NEXT 9.0
Time: Saturday and Sunday, May 7-8, 2022
Day 1 Starts: May 7, 12:00 GMT
Day 1 Ends: May 7, 20:30 GMT
Day 2 Starts: May 8, 12:00 GMT
Day 2 Ends: May 8, 20:30 GMT
Where: Zoom, hosted by PA
Duration: Two Days Conference
Total Hours: 18 Hours
Format: Online
Hosts: Hamid Hassanzadeh, and Michael Pryor
Collaborators: ParametricArchitecture and DesignMorphine
Early-bird Registration: €53 (Till 23:59 GMT, March 30, 2022) (Closed)
General Registration: €65 (Till 23:59 GMT, May 5, 2022)

“Skip Forward to the Future of Design”

Computational Design: NEXT

Introduction:

THE PAST, PRESENT & FUTURE: An online interactive conference with global frontiers. Two-day online conference with live presentations, tutorials, interactive Sessions, live mentorship & panel discussions. A collaborative initiative by ParametricArchitecture (PA) and DesignMorphine (DM). Computational Design: NEXT 9.0 brings together pioneers and professionals from all industries to meet and discuss new emerging technologies in art, architecture, design, and manufacturing.

Computational Design: NEXT is a joint effort by some of the world’s leading experts in computational design to create an online learning platform that will also serve as a full-fledged online conference. ParametricArchitecture (PA), one of the leading media platforms concentrating on computational design and its different subsets, will host the event, including conversations, dialogues, tutorials, and mentoring to a worldwide audience via thought-provoking and relevant speeches.

Following the success of CD Next 1-8, Computational Design: NEXT 9.0 takes another step forward in exploring new-age design technologies by worldwide technology champions. The conference will take place on Saturday and Sunday, May 7-8, 2022 (Saturday and Sunday), and will include workshops, panel discussions, technology demos, and presentations.

Important Notes:

  • Details about the list of the guests will be published soon.
  • The entire conference will be recorded and videos will be available for participants just a day after the conference.
  • A certificate of attendance will be provided to all participants of the conference.
  • We will send the Zoom link just a week before the conference starts.
  • You can make payments in cryptocurrencies. For more details, please email us at [email protected]
  • The event has a capacity of 500 people and limited (150) spots are allocated for early-bird registrations.
  • Tickets are non-refundable and non-transferable. Please read before you register.

Guest Speakers

Arthur Mamou-Mani

Arthur Mamou-Mani, the director of the award-winning studio Mamou-Mani Architects, will be addressing the audience at the opening of the Computational Design: NEXT 9.0 conference focusing on eco-parametric architecture and digital fabrication. Arthur is a professor at the University of Westminster and the owner of the Fab.Pub, a digital fabrication facility where anyone may experiment with huge 3D Printers and Laser Cutters. He collaborates with customers all around the globe to create innovative spaces and experiences. Previously, he has been a member of the Royal Society for the Encouragement of Arts and he has given several speeches, notably at the TedX conference. Prior to establishing Mamou-Mani in 2011, he worked for Atelier Jean Nouvel, Zaha Hadid Architects, and Proctor and Matthews Architects.

Melodie Yashar

Melodie Yashar, space architect, technologist, and the director of Building Design & Performance at ICON, will be demonstrating the interaction of modern software and hardware systems for spaceflight at the Computational Design: NEXT 9.0 conference.
Melodie believes that the future of autonomous building will rely on human-robot and human-machine collaboration on Earth and space. She thinks of a thoroughly collaborative problem-solving process that is based on merging research and design. Previously, she has worked as a co-founder of Space Exploration Architecture, a Senior Research Associate with the San Jose State University Research Foundation at NASA Ames in the Human-Computer Interaction Lab, an Associate Researcher at the UC Davis Center for Human/Robotics/Vehicle Integration and Performance and etc. She holds graduate degrees in architecture and human-computer interaction with a focus on robotics from Columbia University and Carnegie Mellon Universities, respectively.

Manuel Garcia

Manuel Jimenez García, the co-founder of madMdesign and Automated Architecture Ltd (AuAr), and the robotic manufacturing and design brand Nagami, will be showcasing some of his recent work at the Computational Design: NEXT 9.0 conference. Manuel is also a professor in architecture at the Bartlett School of Architecture, where he is the program director of the MSc/MRes Architectural Computation (AC) and the unit master of Research Cluster 4 at the MArch Architectural Design (AD). Additionally, he is a co-founder of UCL Design Computation Lab and the curator of Plexus, an interdisciplinary lecture series focusing on computational design.

Dana Cupkova

Dana Cupkova, Co-Founder and Director of EPIPHYTE Lab, will be delivering a lecture on the intersection of built environment and ecology at the Computational Design: NEXT 9.0 conference. Dana is an Associate Professor of Architecture at Carnegie Mellon University, IJAC Editorial Board. Previously, she has been a Visiting Assistant Professor in the Department of Architecture at Cornell University from 2005 to 2012 and sat on the ACADIA Board of Directors from 2014 to 2018.

Dana’s design engages the building design with ecology, computer-driven processes, and systems analysis. She investigates the interaction between design-space and ecology using computational tools, thermodynamic processes, and experimentation with geometrically driven performance logic.

Giovanni De Niederhausern

Giovanni De Niederhausern, the Senior Vice President at Pininfarina Architecture, will be addressing the audience at the Computational Design: NEXT 9.0 conference with the overarching notion of objective beauty in design and form. Pininfarina’s design story has the wonderful quality of being timeless by accepting a succession of cross-pollination by branching out into product design and, eventually, into architecture. The company’s design is embedded with digital technologies, infused with material and productive innovation, and responds to multiple and concurrent needs of the individual and the environment.

Jason Kelly Johnson

Jason Kelly Johnson, the co-founder and chief artist of FUTUREFORMS, will be delivering an immersive presentation on experimental design at the Computational Design: NEXT 9.0 conference. Jason is an award-winning designer who works at the intersection of art and public space, advanced computational design, robotics, digital fabrication, responsive building systems, sculptural shade canopies, and pavilions, as well as large-scale urban art installations. Additionally, he is the co-director of the Digital Craft Lab at the California College of the Arts (CCA) in San Francisco, California.

Negar Kalantar

Negar Kalantar, Associate Professor at California College of Arts, will be delivering a lecture on the intersection of architecture, science, and engineering at the Computational Design: NEXT 9.0 conference. Negar explores the efficacy of transformable design principles in the creation of adaptable designs, architectural components, and interior spaces that display real-time morphological changes in people and surroundings. Her multidisciplinary research focuses on materials exploration, robotics, and additive manufacturing technologies, as well as using architecture, science, and engineering as venues to investigate the crucial role of design in global concerns and built environments. She is the co-director of the Digital Craft Lab at the California College of the Arts (CCA) in San Francisco, as well as the co-founder of the transLAB, where she bridges current advances in additive manufacturing technology with large-scale structures. Additionally, she has received several awards, including the Dornfeld Manufacturing Vision Award 2018, a National Science Foundation grant, an Autodesk Technology Center Grant, and an X-Grant from the Texas A&M President’s Excellence Fund for developing sustainable materials for 3-D printed buildings.

Yavor Stoykov

Yavor Stoykov, the V-Ray licensed trainer at Chaos Group, will be addressing the audience at the Computational Design: NEXT 9.0 conference. With a background in architecture, Yavor joined Chaos as a 3D artist in 2010, and soon became one of the major forces behind the V-Ray Training Program. Since then, he has traveled across the world as a CG Specialist, meeting with artists and companies in the AEC and M&E industries and advising them on how to use V-Ray to improve their workflow. When it comes to technical material and media, Yavor is one of the primary in-house providers.

Guest Tutors

Mahdi Fard

Mahdi Fard, founder of Ardaena, and the lead developer of Caddisfly 01.01, an exclusive Grasshopper3D add-on for detail designing free-from structures, will be delivering a Grasshopper 3d workflow at the Computational Design: NEXT 9.0 conference.

Mahdi mainly focuses on Integrated Design in Architecture, Engineering, and Construction. He adeptly deals with DATA flows from several disciplines, particularly when it comes to Engineering Parametric Design. His contribution to the building industry is aligned with Algorithmic Engineering in extremely complex projects. Currently, he is focusing on Generative Design based on Functional Paradigms through Geometry and he uses Machine Learning to deal with a series of data flows algorithmically integrated.

June Lee

June Lee, the New York-based architectural designer, will be delivering a Grashopper3D workflow at the Computational Design: NEXT 9.0 conference. June creates complicated structures utilizing basic procedures and design languages. His work, not only includes conceptual environments with parametric geometry, but also a variety of abstract designs and artworks. He investigates architectural features on various scales by integrating organic flow, repetition, random generation, continuity, and overlap.

Erfan Habibpour

Erfan Habibpour, Iranian architect, concept artist, and form designer will be providing a Cinema 4D workflow at the Computational Design: NEXT 9.0 conference. Being active in the field of architecture and visualization, Erfan attempts to create new forms, spaces, furniture, sculptures, and interior spaces with parametric tools. He is also interested in automotive styling, especially concept design cars.

Meeson Pae

Meeson Pae, the award-winner artist, will be delivering a 90 minutes webinar at the Computational Design: NEXT 9.0 conference. Meeson works at the intersection of science, technology, and mythology to create densely stratified strata of images and objects that represent natural processes. Starting from basic components, her work extends into transmuted conglomerations. Operating in a range of mediums including painting, film, sculpture, and installation, each medium serves her as a tool for processing natural phenomena ranging from the microscopic to the macroscopic. Her solo exhibitions and projects have been shown in many national and international galleries and she has received many awards including the James Irvine Foundation’s California New Visions Award, the Durfee Foundation’s ARC Award, the Hans G. and Lordis W. Burkhardt Foundation Award, the AHL Foundation Award, and the Beverly Alpay Award.

Program Outline for Computational Design: NEXT 9.0

Day 01: Saturday, May 07, 2022

[Time Zone: GMT]

All sessions/tracks are led by the following panelists unless specified otherwise:

– Hamid Hassanzadeh (Turkey/Iran) – Founder & Editor in Chief, Parametric Architecture

– Michael Pryor (USA) – Design Director & Computational Designer, DesignMorphine

Welcome Note & Set-up
12:00 PM – 12:30 PM (GMT or UTC)

Guest Speaker 1: Arthur Mamou-Mani/ Mamou-Mani Architects (Lecture + Q&A)
12:30 – 13:30 UTC
Duration – 60 Minutes

Break time for 15 minutes.

Workshop 1: Mahdi Fard/ Ardaena (Grasshopper 3D + Rhino)
13:45 – 15:15 (GMT or UTC)
Duration – 90 Minutes

Break time for 15 minutes.

Guest Speaker 2: Giovanni De Niederhausen/ Pininfarina (Lecture + Q&A)
15:30 – 16:30 (GMT or UTC)
Duration – 60 Minutes

Guest Speaker 3: Negar Kalantar/ transLAB (Lecture + Q&A)
16:30 – 17:30 (GMT or UTC)
Duration – 60 Minutes

Break time for 15 minutes.

Workshop 2: June Lee (Grashopper3D workflow)
17:45 – 19:15 (GMT or UTC)
Duration – 60 Minutes

Break time for 15 minutes.

Guest Speaker 4: Yavor Stoykov/ Chaos group (Lecture + Q&A)
19:30 – 20:30 UTC
Duration – 60 Minutes

End of Day 1: Endnote by Hamid Hassanzadeh

20:30 – 20:45 (GMT or UTC) Duration – 15 Minutes

Day 2: Sunday, May 08, 2022

Welcome Note & Set-up

12:00 PM – 12:15 PM (GMT or UTC)

Guest Speaker 5: Manuel Garcia/ Nagami (Lecture + Q&A)
12:15 – 13:15 (GMT or UTC)
Duration – 60 Minutes

Workshop 3: Meeson Pae (Cinema 4D)
13:15 – 14:45 (GMT or UTC)
Duration – 90 Minutes

Break time for 15 minutes.

Guest Speaker 6: Melodie Yashar/ ICON (Lecture + Q&A)
15:00 – 16:00 (GMT or UTC)
Duration – 60 Minutes

Guest Speaker 5: Dana Cupkova/ EPIPHYTE Lab (Lecture + Q&A)
16:00 – 17:00 (GMT or UTC)
Duration – 60 Minutes

Break time for 15 minutes.

Workshop 4: Erfan Habibpour (Cinema 4D)
17:15 – 18:45 (GMT or UTC)
Duration – 90 Minutes

Break time for 15 minutes.

Guest Speaker 8: Jason Kelly Johnson/ FUTUREFORMS (Lecture + Q&A)
19:00 – 20:00 (GMT or UTC)
Duration – 60 Minutes

End of Day 2: Vote of thanks by organizers & speakers

20:00 – 20:30 (GMT or UTC) Duration – 30 Minutes

Computational Design: NEXT 9.0

Topic: COMPUTATIONAL DESIGN: NEXT 9.0
Time: Saturday and Sunday, May 7-8, 2022
Day 1 Starts: May 7, 12:00 GMT
Day 1 Ends: May 7, 20:30 GMT
Day 2 Starts: May 8, 12:00 GMT
Day 2 Ends: May 8, 20:30 GMT
Where: Zoom, hosted by PA
Duration: Two Days Conference
Total Hours: 18 Hours
Format: Online
Hosts: Hamid Hassanzadeh, and Michael Pryor
Collaborators: ParametricArchitecture and DesignMorphine
Early-bird Registration: €53 (Till 23:59 GMT, March 30, 2022) (Closed)
General Registration: €65 (Till 23:59 GMT, May 5, 2022)

Save Project

Share:

Studio Workshops:
Learn more about parametric and computational design from the variety of the studio workshops at the PAACADEMY

Leave a Reply

Articles For You
Interviews
Videos
Subscribe To Our Newsletter

We use cookies to ensure that we give you the best experience on our website. If you continue to use this site we will assume that you are happy with it.